MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207-S1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to implant it was noticed that the head of the introducer is detached from the body.The introducer was not used and was replaced. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the introducer was sealed within the packaging and upon opening it, it was found that the introducer head was detached from the body.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key19688935
Report Number2182208-2024-02732
Device Sequence Number7081083
Product Code DYB
UDI-Device Identifier00643169646155
UDI-Public00643169646155
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model Number6207-S1
Device Catalogue Number6207-S1
Device Lot NumberGB8858105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date01/16/2025
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown